# SDR AU970601

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28RT-201
- Engine: Lyc IO360C1C
- Propeller: Mcauly 2D34C215
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: MILW227591618
- Condition: Broken
- Location: Gear Switch
- Stage of operation: DE
- How discovered: O
- Nature of condition: O, P
- Precautionary procedure: O

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWNLOCK MICROSWITCH WIRE BROKEN AT TERMINAL
